# SDR AALA202402263489

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 66,315 hours, 38,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 17439
- Condition: Leaking
- Location: Left
- Part time: 28,584 hours, 17,704 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING ABOVE FL 320 FLIGHT CREW REPORTED HEARING A SQUEAL BELIEVED TO BE FROM PRESSURIZATION. COULD NOT IDENTIFY THE SOURCE, BUT POSSIBLY FROM EITHER THE CAPTAIN OR FIRST OFFICERS SLIDING WINDOW. DESCENDED FROM FL 360 BACK TO FL 320 AND THE SQUEAL WENT AWAY AT FL32.1.  FL360 DELTA P 8.0 CABIN ALT 7150, FL 340 DELTA P 7.9 CABIN ALT 6500. FL 320 DELTA P 7.9 CABIN ALT 5750. MAINTENANCE REPLACED THE LEFT HAND SLIDING WINDOW (AALA202402263489) AND THE RIGHT HAND SLIDING WINDOW (AALA202402260800) PER TASK CARD 26L21156001. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
